DAY 6 - HAVING SOME BAD SIDE AFFECTS

Discussion in 'Side-Effects of Duromine' started by buddybaby, Aug 30, 2014.

  1. buddybaby

    buddybaby New Member
    Registered

    Joined:
    Aug 25, 2014
    Messages:
    3
    Likes Received:
    0
    Today is day 6 of being on duromine, the first 4 days were ok
    I have been sleeping fine except for the first night, i have been eating 3 small healthy
    meals a day and have had no urge to snack.

    Yesterday and today at about 4pm i started to feel really spaced out, depressed
    and unmotivated its a really disgusting feeling. I feel like my body can't handle it!

    I have taken duromine twice in the past and didn't experience anything like this

    I also have really really dry lips as i can't stop licking them (not sure if this is a common side affect )


    Has anyone experienced anything like the above side affects if so how did you cope.

    I feel like if this continues tomorrow i may need too stop taking them.


    Any advise would be much appreciated.

    Thanks
     
  2. KaylaLouise

    KaylaLouise Well-Known Member
    Registered

    Joined:
    Jul 29, 2014
    Messages:
    175
    Likes Received:
    286
    You probably need to drink more water. I find i lick my lips when my mouth starts to dry out.

    I can sort of relate to how you feel. I'm on to my second round of 30 mgs and i haven't really ever felt that increase of energy and sometimes i just have some down days. I have also started to notice only in this last week my fuse has got shorter and i tend to get more aggrevated then usual.

    Just have to stick with it if you can. There will be a light at the end of the tunnel and we're all here to support you
     
Loading...